Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). We apologize for the inconvenience.
By Topic

Observer-based parameter identifiers for nonlinear systems with parameter dependencies

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sheikholeslam, S. ; Corp. Res. & Dev., Gen. Electr. Co., Schenectady, NY, USA

A class of nonlinear dynamical systems whose dynamics depend linearly on the unknown parameter vector is considered. After reviewing a standard observer-based identifier for estimating the unknown parameters, we propose a family of new identifiers which exploit the a priori known parameter dependencies. We then establish, under mild assumptions on the dynamical system, that: 1) the proposed identifiers are stable; and 2) the weighted norm of state-parameter errors using the proposed identifiers are less than the corresponding errors using the standard identifier for a length of time after t=0. The main contribution of this paper is that it introduces a family of observer-based identifiers which exhibit better transient performance than the standard identifier

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 2 )